MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions, event site name: (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) screen was changing the display characters.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d10, g1(contact person ¿ mfg site), g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, component codes, health effect ¿ impact codes, investigation conclusions), h11.A getinge field service engineer (fse) evaluated the unit and replaced the display screen which was supplied by the customer used from another unit.There were no failures in the logs due to interference issue, but the device still worked despite this.All functional and safety checks have been performed to meet factory specifications.The unit was returned to the customer.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) screen was changing the display characters.There was no patient involvement.
 
Additional Manufacturer Narrative
Corrected field : h6 ( medical device ¿ problem code ).Updated field : b4 , g3 , g6 , h2, h11.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22305844
Report Number2249723-2025-0002690
Device Sequence Number12761828
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/16/2025
10/23/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/23/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown